# SDR SWAA2021102519441

- Difficulty date: September 18, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS 312 TO BS 328 AND LBL 47 AT FWD GALLEY AREA.  EVALUATED WEB AND NOT FOUND ALLOWABLE DAMAGE IN SRM.   REMOVED WEB IAW SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND MORE DAMAGE.  DRILLED NEW WEB IAW SRM 51-40-05.   APPLIED PROTECTIVE TREATMENT IN DRILLED HOLES ON WEB IAW SRM 51-20-01.  REPLACED WEB AND FASTENERS IAW SRM 51-10-02 ITEM 9 AND SRM 51-40-02. DWG 141A5400 SHEET 26 REV -.
